Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 10, Number 1

All articles in this issue are freely accessible.

Zur Differentialgeometrie der analytischen Curven
Eduard Study.
Trans. Amer. Math. Soc. 10 (1909), 1-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500824
The central of a group
G. A. Miller.
Trans. Amer. Math. Soc. 10 (1909), 50-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500825
The hypergeometric functions of $N$ variables
J. I. Hutchinson.
Trans. Amer. Math. Soc. 10 (1909), 61-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500826
Surfaces derived from the cubic variety having nine double points in four-dimensional space
Virgil Snyder.
Trans. Amer. Math. Soc. 10 (1909), 71-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500827
On a certain class of isothermic surfaces
Archer E. Young.
Trans. Amer. Math. Soc. 10 (1909), 79-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500828
A geometrical application of binary syzygies
Aubrey E. Landry.
Trans. Amer. Math. Soc. 10 (1909), 95-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500829
Definite forms in a finite field
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 10 (1909), 109-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500830